# SDR QXEA9700517

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: T1 Probe
- Part number: 3034652
- Condition: Malfunction
- Location: Nr 2 Engine
- Component: Pratt, 3036378
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

YKM- ENGINE POWER ON NR 2 ENGINE DROPPED 20 TO 30 PERCENT ON APPROACH.  REDUCED POWER TO FLIGHT IDLE.  WHEN POWER LEVER ADVANCED TORQUE STAYED IN THE 0 TO 10 PERCENT RANGE.  AS A PRECAUTION SHUT DOWN NR 2 ENGINE.  ACCOMPLISHED AN UNEVENTFUL LANDING.  REPLACED HMU AND PUMP ASSEMBLY FOR TROUBLESHOOTING.  REPLACED T 1.8 PROBE AS A FINAL FIX, OPERATIONAL CHECK GOOD.
